# SDR SWAA2023042630745

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,946 hours, 41,983 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LOOKS DISLODGED<[01] INSTALLED R1 DOOR SLIDE PER MT 725-61-06.
